Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 602679, 14 pages
http://dx.doi.org/10.1155/2012/602679
Research Article

Existence of at Least Two Periodic Solutions for a Competition System of Plankton Allelopathy on Time Scales

Department of Mathematics, Kunming University of Science and Technology, Yunnan 650093, China

Received 3 October 2011; Accepted 15 February 2012

Academic Editor: Meng Fan

Copyright © 2012 Hui Fang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hui Fang, “Existence of at Least Two Periodic Solutions for a Competition System of Plankton Allelopathy on Time Scales,” Journal of Applied Mathematics, vol. 2012, Article ID 602679, 14 pages, 2012. https://doi.org/10.1155/2012/602679.